Feb 8, 2004
I am currently taking Sustiva, Epivir and Viread. I occassionally take an over the counter Claritin-D for fairly long standing sinus congestion. I am wondering in your experience is this disruptive to my Hiv meds in any way? Thanks in advance for your consideration
Response from Dr. Boyle
It should not be. It is one of the antihistamines that has the least drug interactions, which is one of the reasons it is so popular with clinicians.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ear Infection Sign Of HIV Infection
- Is Rash A Symptom Of Ars?
- Sore On Mouth Sign Of HIV Infection
- Blood In Semen After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Blood In Urine After Vaginal Sex Worried I Have HIV
- Flu Symptoms After Giving Handjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.